# SDR SWAA2024022946602

- Difficulty date: January 30, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AT AFT GALLEY AREA 2024-78427<[01] REPLACED ENTRY DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AT AFT GALLEY AREA IAW BOEING 737-700 AMM 25-66-02-400-801;[02] COMPLETE TASK CERTIFIED
